MathSciNet Relay Station
MathSciNet bibliographic data
MR1993936 (2004e:65128) 65N30
Bebendorf, Mario; Hackbusch, Wolfgang Existence of $\scr H$-matrix approximants to the inverse FE-matrix of elliptic operators with $L\sp \infty$-coefficients. Numer. Math. 95 (2003), no. 1, 1–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement